ArticleOriginal scientific text
Title
ωι-Sonslin trees under countable support iterations
Authors 1
Affiliations
- Department of Information, Systems And Quantitative, Sciences Nanzan University 18, Yamazato-Cho, Showa-Ku, Nagoya 466, Japan
Abstract
We show the property "is proper and preserves every -Souslin tree" is preserved by countable support iteration.
Bibliography
- U. Avraham, K. Devlin and S. Shelah, The consistency with CH of some consequences of Martin's Axiom plus
, Israel J. Math. 31 (1978), 19-33. - S. Shelah, Proper Forcing, Lecture Notes in Math. 940, Springer, 1982.
Additional information
http://matwbn.icm.edu.pl/ksiazki/fm/fm142/fm14234.pdf